# SDR REXA2022102802318

- Difficulty date: October 22, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 33,343 hours, 24,378 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stiffener
- Part number: 601R3177471
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT STAIR WEB STIFFENER, SECOND UP FROM THE LATCH END OF THE STAIR IS CRACKED.  INSTALLED NEW STIFFENER PN:601R317747-1 IAW CRJ 900 SRM 51-42-06-001-001-A01
